Chern-Simons theory on Seifert 3-manifolds

Blau, Matthias; Thompson, George (2013). Chern-Simons theory on Seifert 3-manifolds. Journal of High Energy Physics, 2013(9), pp. 1-25. Springer 10.1007/JHEP09(2013)033

[img]
Preview
Text
art%3A10.1007%2FJHEP09%282013%29033.pdf - Published Version
Available under License Creative Commons: Attribution (CC-BY).

Download (427kB) | Preview

We study Chern-Simons theory on 3-manifolds M that are circle-bundles over 2-dimensional orbifolds Σ by the method of Abelianisation. This method, which completely sidesteps the issue of having to integrate over the moduli space of non-Abelian flat connections, reduces the complete partition function of the non-Abelian theory on M to a 2-dimensional Abelian theory on the orbifold Σ, which is easily evaluated.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Institute of Theoretical Physics
10 Strategic Research Centers > Albert Einstein Center for Fundamental Physics (AEC)

UniBE Contributor:

Blau, Matthias

Subjects:

500 Science > 530 Physics

ISSN:

1029-8479

Publisher:

Springer

Language:

English

Submitter:

Esther Fiechter

Date Deposited:

05 Jun 2014 16:18

Last Modified:

17 Sep 2015 11:13

Publisher DOI:

10.1007/JHEP09(2013)033

BORIS DOI:

10.7892/boris.42204

URI:

https://boris.unibe.ch/id/eprint/42204

Actions (login required)

Edit item Edit item
Provide Feedback